Alert archive / Illinois / Special Weather Statements in 2014
Special Weather Statement, NWS Quad Cities, IA
NWS Quad Cities, IA issued this special weather statement at Feb 19, 2014, 11:49 PM CST for McDonough County, Illinois. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2014, 11:49 PM CST (05:49 UTC)
- Expired
- Feb 20, 2014, 12:45 AM CST
- In force
- 56 min
- Issued by
- NWS Quad Cities, IA
County McDonough County, IL
The radar
The Lincoln radar (KILX), 129 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2156 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
852
WWUS83 KDVN 200549
SPSDVN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1149 PM CST WED FEB 19 2014
ILZ026-034-035-200645-
HANCOCK-MCDONOUGH-WARREN-
1149 PM CST WED FEB 19 2014
...THUNDERSTORM WITH HAIL IN WEST CENTRAL ILLINOIS...
AT 1145 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH HAIL 6 MILES SOUTH OF BOWEN...OR 19 MILES SOUTH OF
CARTHAGE...MOVING NORTHEAST AT 45 MPH.
* THE THUNDERSTORM WILL BE NEAR...
AUGUSTA AROUND 1155 PM CST...
FANDON AROUND 1210 AM CST...
INDUSTRY AND 9 MILES SOUTHEAST OF WESTERN ILLINOIS UNIVERSITY
AROUND 1220 AM CST...
ADAIR AROUND 1230 AM CST...
NEW PHILADELPHIA AROUND 1235 AM CST...
PEA SIZE HAIL...IS EXPECTED WITH THIS STORM ALONG WITH A BRIEF
PERIOD OF HEAVY RAIN AND OCCASIONAL LIGHTNING.
LAT...LON 4019 9117 4065 9044 4028 9044 4028 9090
4019 9091
TIME...MOT...LOC 0547Z 239DEG 38KT 4016 9101
$$
ERVINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this special weather statement went out at Feb 19, 11:27 PM CST, 22 minutes earlier.
Area forecast discussion, Feb 19, 11:27 PM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1127 PM CST WED FEB 19 2014
.UPDATE...
ISSUED AT 858 PM CST WED FEB 19 2014
MODEL DATA AND 00Z UPPER AIR ANALYSIS CONTINUE TO SUPPORT INTENSE
STORM STRENGTHENING TOMORROW. THE PRESSURE GRADIENT WILL BE
EXTREME THURSDAY BETWEEN 23Z AND 09Z AS THE LOW PASSES INTO
WISCONSIN. STRONG CAA WILL TAKE PLACE...ENHANCING WIND GUST
POTENTIAL AS WE REMAIN UNSTABLE AT LOW LEVELS DURING THE EVENING.
THIS IS ENOUGH TO SUPPORT ISSUANCE OF A HIGH END ADVISORY FOR WIND.
A WARNING IS POSSIBLE...BUT GIVEN A MID 2ND PERIOD ONSET...IT IS A
LITTLE LATE IN THE PROCESS FOR A HIGH WIND WATCH. I PREFER TO HAVE
AN ACTIVE ADVISORY IN EFFECT FOR THIS THREAT.
ERVIN
UPDATE ISSUED AT 731 PM CST WED FEB 19 2014
FORECAST REMAIN ON TRACK THIS EVENING...AS SHOWERS ARE RAPIDLY
DEVELOPING IN NORTHERN MISSOURI AND SOUTHERN IOWA. BY 9 PM...RAIN
SHOULD BEGIN RAPIDLY ADVANCING OVER THE SOUTHERN 1/2 TO 2/3RDS OF
THE CWA.
TOMORROW THE NORTHERN 2/3RDS OF OUR CWA APPEARS TO RUN A RATHER
STRONG RISK OF VERIFYING HIGH WIND WARNING CRITERIA WINDS BETWEEN
LATE AFTERNOON AND LATE EVENING. I AM CONSIDERING A HIGH WIND
WATCH/WARNING/ADVISORY FOR THAT PERIOD...AND WILL BE LOOKING
CLOSELY AT INCOMING 00Z DATA FOR A POTENTIAL MID EVENING ISSUANCE.
HOPEFULLY A DECISION CAN BE MADE PRIOR TO THE 10 PM BROADCAST NEWS.
ERVIN
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 339 PM CST WED FEB 19 2014
...ADJUSTED HEADLINES THIS AFTERNOON FOR BOTH FLOOD THREATS AND
THE INTENSE WINTER STORM AFFECTING THE REGION TONIGHT THROUGH
THURSDAY NIGHT...
INTENSE LOW PRESSURE DEVELOPING OVER THE CENTRAL PLAINS WILL UNDERGO
A RAPID DEEPENING PHASE AS IT LIFTS NORTHEAST THROUGH EASTERN IOWA
THURSDAY AND THURSDAY NIGHT. THIS STORM PRESENTS MULTIPLE CHALLENGES
FROM FREEZING PRECIPITATION...FLOODING...NEAR SEVERE THUNDERSTORMS...
SNOW AMOUNTS...AND FINALLY VERY STRONG WINDS IN THE WRAP AROUND
AS THE SYSTEM NEARLY BOMBS INTO THE UPPER GREAT LAKES LATE
THURSDAY NIGHT INTO FRIDAY MORNING.
OUR FORECAST CONTINUES TO FOLLOW A BLEND OF THE MORE
CONTINUED...MORE CONSISTENT GFS/ECMWF AND UKMET...LIFTING THE
SURFACE LOW FROM SE KS WHERE IT DEVELOPS THIS EVENING...THROUGH
EAST CENTRAL IA MIDDAY THURSDAY...TO S CENTRAL WI THURSDAY NIGHT.
THIS AFTERNOON...THIS STORM WAS ALREADY TAKING SHAPE IN THE FORM
OF WIDESPREAD DEEP SURFACE PRESSURE FALLS OVER NEB...KS INTO OK
AND SCATTERED SHOWERS AND THUNDERSTORM ERUPTING IN AN AREA OF
STRONG WARM ADVECTION OVER EASTERN KS ABOUT TO REACH THE KC METRO.
THIS WILL REACH INTO NE MO...SE IA AND W CENTRAL IL BEFORE
MIDNIGHT...THEN OVERSPREAD THE ENTIRE FORECAST AREA BY SUNRISE.
THE STRONG WARM ADVECTION...ELEVATED INSTABILITY AND SEASONABLY
HIGH PW VALUES WILL LEAD TO WIDESPREAD MODERATE TO SEASONABLY
HEAVY RAINFALL AND SCATTERED THUNDERSTORMS OVERNIGHT THROUGH EARLY THURSDAY.
BASED ON ELEVATED CAPES PUSHING 800 J/KG IN THE GFS AND
SUFFICIENTLY STEEP THETAE LAPSE RATES...SOME STORMS COULD PRODUCE
HAIL APPROACHING SEVERE LIMITS TONIGHT INTO THURSDAY MORNING.
WIDESPREAD QPF VALUES OF .5 TO 1 INCH FALLING OVER FROZEN SOILS AND
LINGERING SNOWPACK MAY LEAD TO FLOODING OF URBAN AND POOR DRAINAGE
AREAS...AND ALSO POSSIBLY ALONG SMALL STREAMS. THE POTENTIAL FOR
ICE JAM FLOODING APPEARS LIMITED DUE TO THE UNUSUALLY THICK NATURE
OF ICE ON AREA RIVERS. A FLOOD WATCH HAS BEEN ISSUED TO HIGHLIGHT
THE MOST LIKELY AREA FOR HEAVY RAINFALL...ACROSS NE MO...FAR SE
IA INTO W CENTRAL IL FOR LATE TONIGHT THROUGH EARLY THURSDAY
AFTERNOON WHERE LOCAL RAINFALL TOTALS COULD APPROACH 1.5 INCHES
FOR THE EVENT.
SURFACE TEMPERATURES MAY COOL BACK TO AROUND FREEZING ACROSS THE
NORTHERN TIER OF COUNTIES TONIGHT BEFORE THE PRECIPITATION BEGINS.
THIS MAY LEAD TO A PERIOD OF WINTRY MIXED PRECIPITATION AND POSSIBLE
ICE ACCUMULATION ON FROZEN SURFACES. WITH MUCH UNCERTAINTY IN
CRITICAL DETAILS AND TEMPERATURES...HAVE MENTIONED THIS MIXED PRECIP
ACROSS THE NORTH TONIGHT INTO EARLY THU WITH LIGHT ICE
ACCUMULATIONS POSSIBLE...BUT WILL HOLD OFF ON ANY HEADLINES DUE
TO THE MULTIPLE OTHER THREATS WITH THIS WINTER STORM.
THURSDAY...WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL CHANGE
OVER TO SNOW DURING THE AFTERNOON AS COLD AIR WRAPS AROUND THE
BASE AND SW SIDE OF THE DEPARTING CYCLONE. THIS PROCESS MAY TAKE
UNTIL LATE AFTERNOON ACROSS THE FAR EAST. QPF AMOUNTS WILL BE
LIGHTEST ACROSS THE SOUTH WHERE A DRY SLOT WILL LIFT THROUGH. IN
THE NW...THE EARLY CHANGEOVER MAY LEAD TO 2 TO 4 INCHES OF SNOW
ACCUMULATION. THIS WILL BE COMPOUNDED BY VERY STRONG WINDS
SUPPORTED BY BOTH THE GFS AND THE ECMWF AS A STRONG PRESSURE
GRADIENT BEHIND THE DEEPENING SURFACE LOW DEVELOPS OVER THE
FORECAST AREA DURING THE DAY. A DEEP TROP FOLD AND NEARLY 40 KT
WINDS AT THE SURFACE SHOWN BY THE ECMWF SUGGEST SURFACE WINDS WILL
PUSH WELL INTO ADVISORY CRITERIA AND POSSIBLY INTO HIGH WIND
CRITERIA LATE AFTERNOON INTO THURSDAY EVENING. WHILE NOT JUSTIFIED
BY EXPECTED SNOWFALL AMOUNTS...THE VERY STRONG WINDS AND HIGH
LIKELIHOOD OF BLOWING SNOW SUPPORT GOING WITH A WINTER STORM
WARNING FOR THURSDAY AFTERNOON THROUGH THURSDAY NIGHT...ROUGHLY NW
OF A LINE FROM BELLE PLAINE TO DUBUQUE. WHILE THE BULK OF THE SNOW
WILL END BY MIDNIGHT...STRONG WINDS THROUGH THE NIGHT WILL
CONTINUE WIDESPREAD BLOWING AND DRIFTING SNOW AT LEAST UNTIL
SUNRISE FRIDAY OVER MAINLY THE NORTH. AT THIS TIME...STORM TOTAL
SNOWFALL IS EXPECTED TO RANGE FROM NEAR 5 INCHES IN INDEPENDENCE
TO LESS THAN 1 INCH SOUTHEAST OF A LINE FROM SIGOURNEY THROUGH
CLINTON TO STERLING IL. TEMPERATURES WILL FOLLOW NON-DIURNAL
TRENDS THROUGHOUT...REMAINING NEAR STEADY TONIGHT IN THE 30S TO
NEAR 40...RISING TO AROUND 50 IN THE FAR SE IN THE PASSING WARM
SECTOR EARLY THURSDAY...THEN COOLING BACK TO THE MID TEENS TO MID
20S IN THE COLD AIR WRAP AROUND THU AFTERNOON THROUGH FRIDAY
MORNING.
.LONG TERM...(FRIDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 339 PM CST WED FEB 19 2014
FRIDAY...PRESSURE GRADIENT RELAXES AS LOW PRESSURE DEPARTS THE REGION
ALLOWING WESTERLY WINDS TO GRADUALLY DIMINISH TO AROUND 10 MPH
DURING THE AFTERNOON. SHAVED A FEW DEGS OFF GUIDANCE ON HIGHS ACROSS
NORTHEAST IOWA WITH THE ANTICIPATION OF FRESH SNOW COVER OF SEVERAL
INCHES. COULD SEE A FAIRLY LARGE TEMP GRADIENT WITH 20S OVER THE
FRESH SNOW COVER NORTH TO 40S ACROSS THE SOUTHERN CWA. FRIDAY NIGHT
THERE IS SUGGESTIONS OF A COLD FRONTAL PASSAGE WHICH COULD BE
ACCOMPANIED BY CHANCE OF LIGHT SNOW OR POSSIBLY EVEN LIGHT RAIN
CHANGING TO SNOW. MOISTURE CONCERNS PRECLUDE MORE THAN JUST SLIGHT
CHANCE POPS ATTIM.
SATURDAY-WEDNESDAY...MAINLY DRY AND COLDER WITH RETURN TO WELL BELOW
NORMAL TEMPS. THERE IS A CHANCE OF LIGHT SNOW ARRIVING MON THROUGH
MON NGT WITH CLIPPER SYSTEM.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1125 PM CST WED FEB 19 2014
VERY CHALLENGING AVIATION WEATHER WILL TAKE PLACE THROUGH THURSDAY
NIGHT...WITH MANY HOURS OF IFR/LIFR CONDITIONS IN RAIN...THEN
SNOW...ALL COMBINED WITH HIGH WINDS LATER IN THE PERIOD. ALL IN
ALL...THE VFR WEATHER EARLY THIS MORNING WILL DETERIORATE TO MVFR
AS SHOWERS AND THUNDERSTORMS LIFT NORTH OUT OF MISSOURI. TAF SITES
WILL BE CHANGED TO MVFR AT 08Z WHEN CONFIDENCE ON WIDESPREAD
NATURE INCREASES. SOUTHEAST WINDS OF 10 KTS WILL CONTINUE OVERNIGHT...THEN
SWITCH TO WEST BY 18Z TO 22Z. THIS WESTERLY WIND WILL INCREASE TO
30 KTS OR SO...POSSIBLY GUSTING TO 45 KTS BY LATE AFTERNOON AND
EARLY EVENING. THIS WILL REPRESENT A CHAOTIC MIX OF SNOW AND HIGH
WINDS AT TERMINALS FOR A PERIOD...ESPECIALLY AT CID AND DBQ...BUT
MAY EXTEND BRIEFLY TO MLI AND BRL IN A SHORT SQUALL OR TWO LATE IN
THE PERIOD. THIS ALL WILL BE FURTHER REFINED IN FUTURE ISSUANCES
OF TAF FORECASTS.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY FROM 5 PM THURSDAY TO 6 AM CST FRIDAY FOR CEDAR-
CLINTON-DES MOINES-HENRY IA-IOWA-JACKSON-JEFFERSON-JOHNSON-
KEOKUK-LEE-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
FLOOD WATCH FROM 3 AM CST THURSDAY THROUGH THURSDAY AFTERNOON
FOR DES MOINES-LEE-SCOTT.
WINTER STORM WARNING FROM NOON THURSDAY TO 6 AM CST FRIDAY FOR
BENTON-BUCHANAN-DELAWARE-DUBUQUE-JONES-LINN.
IL...WIND ADVISORY FROM 5 PM THURSDAY TO 6 AM CST FRIDAY FOR BUREAU-
CARROLL-HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-
MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
FLOOD WATCH FROM 3 AM CST THURSDAY THROUGH THURSDAY AFTERNOON
FOR BUREAU-HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-WARREN-WHITESIDE.
MO...FLOOD WATCH FROM 3 AM CST THURSDAY THROUGH THURSDAY AFTERNOON
FOR CLARK-SCOTLAND.
&&
UPDATE...ERVIN
SHORT TERM...SHEETS
LONG TERM...05
AVIATION...ERVINHazardous weather outlook, Feb 19, 4:09 PM CST, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 409 PM CST WED FEB 19 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-202215- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 409 PM CST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP OVER MUCH OF THE AREA TONIGHT. SOME STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL. HEAVY RAINFALL WILL ALSO BE POSSIBLE. THIS MAY RESULT IN FLOODING...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS AS RAIN FALLS ON FROZEN GROUND AND SNOWPACK. A FLOOD WATCH IS IN EFFECT FOR THE SOUTHEAST HALF OF THE OUTLOOK AREA THROUGH THURSDAY AFTERNOON. A MIX OF RAIN...FREEZING RAIN AND SNOW MAY RESULT IN A PERIOD OF LIGHT ICE ACCUMULATIONS AND POSSIBLY SLICK TRAVEL ALONG THE HIGHWAY 20 CORRIDOR LATE TONIGHT AND EARLY THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN INTENSE WINTER STORM SYSTEM WILL MOVE THROUGH THE AREA THURSDAY AND THURSDAY NIGHT. WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL BE OVER THE AREA THROUGH MIDDAY THURSDAY. SEVERE STORMS ARE NOT EXPECTED. THURSDAY AFTERNOON...RAIN WILL CHANGE TO SNOW FROM WEST TO EAST. SNOW ACCUMULATIONS OF 2 TO 5 INCHES WILL BE POSSIBLE OVER THE NORTHWEST HALF OF THE OUTLOOK FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. VERY STRONG WINDS ARE EXPECTED THURSDAY AFTERNOON THROUGH THURSDAY NIGHT. WEST TO NORTHWEST WINDS FROM 25 TO 35 MPH ARE LIKELY... WITH GUSTS AS HIGH AS 50 MPH POSSIBLE OVER THE ENTIRE OUTLOOK AREA. A WINTER STORM WARNING HAS BEEN ISSUED FOR THE NORTHWEST PORTION OF THE OUTLOOK FOR THURSDAY AFTERNOON THROUGH THURSDAY NIGHT. THE COMBINATION OF ANTICIPATED SNOWFALL..AND RESULTING WIDESPREAD BLOWING SNOW WILL RESULT IN NEAR BLIZZARD CONDITIONS. PLEASE SEE THE LATEST WINTER WEATHER PRODUCT FOR MORE COMPLETE AND UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT. REPORTS OF SIGNIFICANT ICE ACCUMULATIONS TONIGHT...THEN SNOWFALL AMOUNTS GREATER THAN 1 INCH ON THURSDAY WILL BE APPRECIATED. SHEETS
In the hours before
Special weather statement, Feb 19, 11:49 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1149 PM CST WED FEB 19 2014
ILZ026-034-035-200645-
HANCOCK-MCDONOUGH-WARREN-
1149 PM CST WED FEB 19 2014
...THUNDERSTORM WITH HAIL IN WEST CENTRAL ILLINOIS...
AT 1145 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH HAIL 6 MILES SOUTH OF BOWEN...OR 19 MILES SOUTH OF
CARTHAGE...MOVING NORTHEAST AT 45 MPH.
* THE THUNDERSTORM WILL BE NEAR...
AUGUSTA AROUND 1155 PM CST...
FANDON AROUND 1210 AM CST...
INDUSTRY AND 9 MILES SOUTHEAST OF WESTERN ILLINOIS UNIVERSITY
AROUND 1220 AM CST...
ADAIR AROUND 1230 AM CST...
NEW PHILADELPHIA AROUND 1235 AM CST...
PEA SIZE HAIL...IS EXPECTED WITH THIS STORM ALONG WITH A BRIEF
PERIOD OF HEAVY RAIN AND OCCASIONAL LIGHTNING.
LAT...LON 4019 9117 4065 9044 4028 9044 4028 9090
4019 9091
TIME...MOT...LOC 0547Z 239DEG 38KT 4016 9101
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 8:53 PM CST | Wind Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 42 hr |
| Feb 20, 3:03 AM CST | Special Weather Statement | DVN | Des Moines, Henry, Lee, Louisa, Van Buren | 42 min |
| Feb 20, 4:09 AM CST | Winter Weather Advisory | DVN | Benton, Buchanan, Delaware, Dubuque, Iowa, Jones and 1 more | 23 hr |
| Feb 20, 6:56 AM CST | Special Weather Statement | DVN | Lee, Van Buren | 49 min |
| Feb 20, 7:27 AM CST | Areal Flood Warning | DVN | Lee, Van Buren | 12 hr |
| Feb 20, 8:06 AM CST | Special Weather Statement | DVN | Lee | 54 min |
| Feb 20, 8:30 AM CST | Special Weather Statement | DVN | Des Moines | 60 min |
| Feb 20, 1:15 PM CST | Special Weather Statement | DVN | Benton, Buchanan, Henry, Iowa, Jefferson, Johnson and 5 more | 60 min |
| Feb 20, 1:26 PM CST | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Jones, Linn | 34 min |
| Feb 20, 1:33 PM CST | Severe Thunderstorm Warning | DVN | Delaware, Jones, Linn | 27 min |
| Feb 20, 1:56 PM CST | Severe Thunderstorm Warning | DVN | Lee | 34 min |
| Feb 20, 2:36 PM CST | Special Weather Statement | DVN | Buchanan, Cedar, Clinton, Delaware, Des Moines, Dubuque and 7 more | 54 min |
| Feb 20, 2:47 PM CST | Special Weather Statement | DVN | Buchanan, Cedar, Clinton, Delaware, Des Moines, Dubuque and 7 more | 43 min |
| Feb 20, 3:32 PM CST | Special Weather Statement | DVN | Clinton, Jackson, Scott | 58 min |
| Feb 20, 3:09 AM CST | Special Weather Statement | DVN | Hancock, McDonough, Warren | 51 min |
| Feb 20, 4:24 AM CST | Special Weather Statement | DVN | Bureau, Carroll, Putnam, Whiteside | 51 min |
| Feb 20, 9:27 AM CST | Special Weather Statement | DVN | Bureau, Putnam | 63 min |
| Feb 20, 12:18 PM CST | River Flood Warning | DVN | Clark | 56 hr |
Nearby
Special Weather Statements in Illinois, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.